# SDR P5CA9600343

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT FAN COWL LOWER EDGE IS CRACKED BETWEEN THE AFT AND MIDDLE U-BOLTS.  REPAIRED CRACK PER BOEING SRM 51-40-06.
